# SDR 9WGA2023063045201

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452SN
- Make and model: Boeing 747-48E
- Aircraft serial: 25452
- Aircraft time: 121,669 hours, 20,225 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: AIR RETURN DUE TO MULTIPLE FAILURES. #4 ENGINE OVERHEAT ON TAKE-OFF. CORRECTIVE ACTION: PERFORMED INSPECTION FOR OVERHEAT INDICATIONS IAW AMM 72-00-00-286-064-00. REFERENCED AUTO SNAP SHOT, ALL PARAMETERS WITHIN LIMITS. TRANSFERRED ENGINE 4 TO WATCH CARRY OVER 25405, 20 CYCLES DUE.
